# SDR YENA2024021400264

- Difficulty date: February 8, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 77,043 hours, 27,452 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#1145, RIC-FLL. 'FLT ATT REPORTED LVL 1 ODOR IN FWD GALLEY; C/W INFO NOTICE 2017-T015J TROUBLE SHOT ODER PER T/S/M 05-50-00-810-085B AND FOUND APU OIL COOLER AND SURROUNDING AREA CONTAMINATED WITH OIL PERFORMED ECS DECONTAMINATION PER AMM 49-00-00 APU REQUIRE CLEANING AND INSPECTION FOR LEAKS.'
